# SDR COEA2016101207810

- Difficulty date: October 12, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53671217211
- Condition: Corroded
- Location: Frames 37-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WEBS BETWEEN FRAMES 35 & 37 OTBD OF RT SEAT TRACK HAD AREAS OF CORROSION.   REPLACED THE WEB.
